Almost sure convergence of a semidiscrete Milstein scheme for SPDE's of Zakai type

Lang, Annika ; Chow, Pao-Liu ; Potthoff, Jürgen

Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Stochastics : an international journal of probability and stochastic processes
Volume: 82
Issue number: 3
Page range: 315-326
Place of publication: Abingdon
Publishing house: Taylor & Francis
ISSN: 1744-2508
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff -2020)
Subject: 510 Mathematics
Classification: MSC: 60G60 , 60H15 , 60H35 , 65C30 , 41A25,
Keywords (English): Milstein scheme , stochastic partial differential equations , Zakai equation , numerical scheme

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item